advertisement
Question
Posted by: M Williams | 2011/09/01

Jitters in arm

Hi, I would like to know if the jitters iv been getting in my arm for the past 4 days should be a major concern. Im a 29yr male, and have recently been diagnosed with high blood pressure. My Dr has also increased my medication from 4mg per day to 8mg Cipla Perindopril. The jitters occurs in my left tricep and comes and goes throughout the day. Could you please advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Refer to my answer on your second post.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement